National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 1466932

History of Changes from the VAERS Wayback Machine

First Appeared on 7/16/2021

VAERS ID: 1466932
VAERS Form:2
Age:36.0
Sex:Female
Location:Michigan
Vaccinated:2021-07-02
Onset:2021-07-03
Submitted:0000-00-00
Entered:2021-07-13
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EW0180 / 1 - / IM

Administered by: Unknown      Purchased by: ??
Symptoms: Computerised tomogram normal, Electrocardiogram normal, Fatigue, Gait disturbance, Hypoaesthesia, Pain in extremity, Paraesthesia, Pruritus, Rash, Rash pruritic, Sensory loss, Ultrasound Doppler normal, Blood test normal

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? Yes
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: acetaminophen (TYLENOL) 500 MG tablet compounded medication hydrocortisone (HYTONE) 1 % cream hydrOXYzine (VISTARIL) 25 MG capsule ibuprofen (MOTRIN) 600 MG tablet naproxen (NAPROSYN) 500 MG tablet predniSONE (DELTASONE) 10 MG tablet predni
Current Illness: NA
Preexisting Conditions: tobacco use
Allergies: Norco
Diagnostic Lab Data: NA
CDC 'Split Type':

Write-up: Patient calling for Acute COVID-19 Vaccine and NUMBNESS. Vaccine given Friday - Symptoms started Sunday. Symptoms include: Patient received her Covid vaccine on Friday in her right arm. Saturday morning, her right leg also felt sore. Sunday morning, she says that her right foot and the right side of lower leg, from about halfway down from her leg to her foot she started to experiencing numbness. She says it came on suddenly. She is still experiencing the numb feeling and says that it makes it difficult to walk. Per Patient Report: On Friday I received my first vaccine dose. On Sunday, Less than 48 hours later, I suddenly lost sensation/feeling in my right foot and half of my lower right leg. I still haven''t gained feeling back so I called the nurse line yesterday. They recommended I call 911. I decided to drive myself to ER. They ran a bunch of blood work, did an EKG, an ultrasound of my leg and did CT scan. All findings were normal with no explanation of what could could''ve caused the sudden numbness. The ER doctor said I needed to follow up with primary. My discharge papers said unexplained paresthesia. Went to ED again on 7/12/21 for rash. History of Present Illness Patient is a 36-year-old female, who presents to the emergency department complaining of pruritus for the last few hours. Past medical history is significant for otherwise healthy female. Patient states that she thinks she is having an allergic reaction she has itching all over her body. Patient states she did try some Benadryl cream without any relief. She expresses that the primary itching area is her torso. She expresses that this began while she was at work earlier today. She denies any new detergents, soaps, lotions, or changes in oral intake. She denies any known exposures. She does express that she got her Covid vaccine over 5 days ago and she did have some described paresthesias of her right lower extremity. She expresses that she was evaluated for this and that it comes and goes. She denies any trauma or injuries. She denies any further systemic symptoms at this time including fevers, chills, cough, congestion, difficulty swallowing describing appropriate tolerance of her secretions, denies difficulty breathing, chest pain, abdominal pain, nausea, vomiting, change in bowel bladder habits, episodes of incontinence, or any other concerns. And Urgent Care visit 7.13.21 - HPI: This is a 36-year-old female who presents to urgent care for evaluation of itchy rash to her torso. Rash started yesterday. She believes this is an allergic reaction to the COVID-19 vaccine which she received on 07/02. She states that she has been having a myriad abnormal symptoms including right leg numbness, fatigue, and this itchy rash. This is the 3rd time she has been evaluated for this. She tells me she had a full work up on 7/6 and was told everything was normal and then was seen in ER yesterday when the rash started and started on benadryl, prednisone, and Pepcid. She has been taking the Benadryl without much relief, but hasn''t yet taken her other medications. She denies any new or worsening numbness/tingling to her foot. She states she does get some pain in the foot when working and standing for long periods of time. She has an appointment to establish with primary care on Thursday. She denies any new exposures, lotions, soaps, or detergents.

New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1466932&WAYBACKHISTORY=ON


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166